Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pregnant, bleeding after intercourse

hi im 21 weeks pregnant and 5 days ago i had vaginal bleeding after my boyfriend and i had sex. I think the bleeding already stopped but i still notice small brownish drops each time i pee and wipe my vagina. although the doctor said that my cervix is closed and the baby is fine when we listened to her heart beat, i still feel scared. Am i at risk of having premature delivery? pls help
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since you had a frank bleeding when you had sex with your boyfriend, the brownish spotting that you are seeing now is likely to be the retained blood in your vagina. Your doctor has examined you and ruled out any chances of complications. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor